# SDR SWIA2020090952339

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY LOWER THRESHOLD HAS CORROSION IN BETWEEN FS 310.0 TO FS 349.0.  C-CHECK RO 9/5/2020.  REMOVED/BLENDED OUT CORROSION FROM PAX DOOR LOWER THRESHOLD ANGLE, REF CRJ700 SRM.  PAX DOOR LOWER THRESHOLD ANGLE IS "OUT OF LIMITS", DUE TO SEVERE CORROSION FOUND ON BOTH ELEMENTS OF ANGLE.  ONLY ONE ELEMENT IS PERMITTED TO HAVE DAMAGE, REPLACE PART REF. CRJ700 SRM.  INSTALLED NEW SERVICEABLE PAX DOOR LOWER THRESHOLD ANGLE P/N SH670-31875-3, REF CRJ700 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
